Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I had severe dizziness at bathroom and fallen, but no injury. Then we met neurology doctor and had all blood tests and MRI scan. The MRI scan revealed benign intracranial hypertension. Eye field test also done. No problem with eyes. The doctor prescribed topirol 25 mg one per day after food in the morning. I started to take this medicine. Since I have hemifacial spasm for the past 10 years, I take gabastar in the night. Now also I continue. Dizitac also I am taking BD. I took topirol for 6 days and now all symptoms like mental confusion, sleepless, palpitations, less appetite, dizziness and eye blurriness increased. Hence doctor told to stop topirol. From today stopped. Kindly advise me my further action please.

2 Doctors Answered
Avoid using caffeine, alcohol, salt and tobacco. Excessive use of these substances can worsen your signs and symptoms. Drink enough fluids, eat a healthy diet, get enough sleep and avoid stress. If your dizziness is caused by a medication, talk with your doctor about discontinuing it or lowering the dose.
Hello. Increased ICP can lead to pappilledema which can ultimately lead to blindness and also associative complains like seizures, headaches, and much more complications with the same. We specialise treating such neurological disorders where with medicines combination we help regularise the ICP. You can contact me for more details.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.